# SDR UHLA2010110800197

- Difficulty date: November 8, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 16,804 hours, 10,522 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL REPORTED IN CABIN WHEN SWITCHING FROM APU TO ENGINE BLEED.  MAINTENANCE PERFORMED OIL CONTAMINATION JOB CARD AND FOUND OIL IN NR 1 ENGINE COMPRESSOR.  OIL CONSUMPTION RATE IS WITHIN LIMITS.  BLEED 1 SYSTEM WAS DEFERRED.
